MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3193
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Erosion (1750); Edema (1820); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Swelling (2091); Synovitis (2094); No Code Available (3191)
Date of Event 02/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A follow up will be conducted to provide the legal plaintiff information in section e for the initial reporter once the details are provided.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle medical record received.After review of medical record, patient was revised to address pain and synovitis.Revision notes stated that a bulging thickened hip capsule was noted.A 10cc of dark red particulate fluid was removed from the joint and dark red brown effusion was evacuated.The head and liner were removed.There was moderate amount of trunnionosis and corrosion of the femoral trunnion.Operative findings noted metallosis with mark effusion, large pseudotumor, and osteolysis.Blood cobalt levels were increasing but less than 7 ppb.Clinic visits noted erosions of proximal femur.Doi: (b)(6) 2006 - dor: (b)(6) 2020 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d11.Corrected: e1, e2, e3.E3 initial reporter occupation: lawyer.A follow up will be conducted to provide the legal plaintiff information in section e for the initial reporter once the details are provided.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10676893
Report Number1818910-2020-22255
Device Sequence Number2942612
Product Code JDI
UDI-Device Identifier10603295170877
UDI-Public10603295170877
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number52-3193
Device Catalogue Number523193
Device Lot Number2138884
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; PINNACLE 100 ACET CUP 52MM; PINNACLE MTL INS NEUT36IDX52OD; S-ROM M HEAD 36MM +6; S-ROM*SLEEVE PRX ZTT, 18F-SML
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR